Following the approach developed by some of the authors in recent papers and using a matrix representation for the superfields, we formulate an exact supersymmetric theory with two supercharges on a one dimensional lattice. In the superfield formalism supersymmetry transformations are uniquely defined and do not suffer of the ambiguities recently pointed out by some authors. The action can be written in a unique way and it is invariant under all supercharges. A modified Leibniz rule applies when supercharges act on a superfield product and the corresponding Ward identities take a modified form but hold exactly at least at the tree level, while their validity in presence of radiative corrections is still an open problem and is not considered here.

MATRIX FORMULATION OF SUPERSPACE ON 1D LATTICE WITH TWO SUPERCHARGES / Arianos, Sergio; D'Adda, Alessandro; Feo, Alessandra; Kawamoto, Noboru; Saito, Jun. - In: INTERNATIONAL JOURNAL OF MODERN PHYSICS A. - ISSN 0217-751X. - 24:25n26(2009), pp. 4737-4768. [10.1142/S0217751X09046072]

MATRIX FORMULATION OF SUPERSPACE ON 1D LATTICE WITH TWO SUPERCHARGES

D'ADDA, Alessandro;FEO, ALESSANDRA;
2009

Abstract

Following the approach developed by some of the authors in recent papers and using a matrix representation for the superfields, we formulate an exact supersymmetric theory with two supercharges on a one dimensional lattice. In the superfield formalism supersymmetry transformations are uniquely defined and do not suffer of the ambiguities recently pointed out by some authors. The action can be written in a unique way and it is invariant under all supercharges. A modified Leibniz rule applies when supercharges act on a superfield product and the corresponding Ward identities take a modified form but hold exactly at least at the tree level, while their validity in presence of radiative corrections is still an open problem and is not considered here.
MATRIX FORMULATION OF SUPERSPACE ON 1D LATTICE WITH TWO SUPERCHARGES / Arianos, Sergio; D'Adda, Alessandro; Feo, Alessandra; Kawamoto, Noboru; Saito, Jun. - In: INTERNATIONAL JOURNAL OF MODERN PHYSICS A. - ISSN 0217-751X. - 24:25n26(2009), pp. 4737-4768. [10.1142/S0217751X09046072]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2839724
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 5
social impact